Smoothing of initial data and rates of convergence for parabolic difference equations

Olof Widlund, HO Kreiss, V Thomee

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)241-260
JournalCommunications on Pure and Applied Mathematics
Volume23
Issue number2
StatePublished - 1970

Cite this

Smoothing of initial data and rates of convergence for parabolic difference equations. / Widlund, Olof; Kreiss, HO; Thomee, V.

In: Communications on Pure and Applied Mathematics, Vol. 23, No. 2, 1970, p. 241-260.

Research output: Contribution to journalArticle

@article{a10d210734454673bb348aaf96308ee3,
title = "Smoothing of initial data and rates of convergence for parabolic difference equations",
author = "Olof Widlund and HO Kreiss and V Thomee",
year = "1970",
language = "English (US)",
volume = "23",
pages = "241--260",
journal = "Communications on Pure and Applied Mathematics",
issn = "0010-3640",
publisher = "Wiley-Liss Inc.",
number = "2",

}

TY - JOUR

T1 - Smoothing of initial data and rates of convergence for parabolic difference equations

AU - Widlund, Olof

AU - Kreiss, HO

AU - Thomee, V

PY - 1970

Y1 - 1970

M3 - Article

VL - 23

SP - 241

EP - 260

JO - Communications on Pure and Applied Mathematics

JF - Communications on Pure and Applied Mathematics

SN - 0010-3640

IS - 2

ER -